Title: Spin Dynamics of Molecular Nanomagnets
Authors: CACIUFFO RobertoGUIDI T.AMORETTI G.CARRETTA S.MAGNANI N.SANTINI P.MONDELLI C.
Citation: PHYSICA B vol. 385-386 p. 301-306
Publisher: ELSEVIER B.V.
Publication Year: 2006
JRC Publication N°: JRC35898
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC35898
Type: Articles in Journals
Abstract: see attachment
JRC Institute:Institute for Transuranium Elements

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.